KSU Faculty Member websites > عبدالرحمن سليمان الرزيزاء > My Papers
My Papers
 

Publications

Papers Published in Refereed Journals:

 

  1. Aitchison T. C., Ottaway B. S., Al-Ruzaiza, A. S. "Summarizing a group of 14C dates on the historical time scale : with a worked example from the Late Neolithic of Bavaria". Antiquity, Vol. 65, No. 246,  pp. 108-116, UK, (1991).
  2. Hendi M. I. and Al-Ruzaiza A. S. "Test for New Better than Used in Average Based on the Total Time on Test Transform". The Egyptian Statistical Journal,  Vol. 41, No.2,  pp. 110-122, Egypt, (1997).
  3. Al-Ruzaiza A. S. and Hendi M. I., "Test for HNBUET (HNWUET) Class of life Distributions Based on Total Time on Test Transform". Parisankhyan Samikkha,  Vol. 5, No.1,  pp. 1-9, Bangladesh, (1998).
  4. Hendi M. I., Al-Nachawati H.and Al-Ruzaiza A. S. A "Test for Exponentiality against New Better than Used Average". Journal of King Saud University,  Vol. 11, Science(2),  pp. 107-121, Saudi Arabia, (1999).
  5. Abu-Youssef S. E. and Al-Ruzaiza, A. S. "On Record Values From Linear Exponential Distribution". The Egyptian Statistical Journal, Vol. 43, No.2, pp. 144-156, Egypt, (1999).
  6. Al-Ruzaiza, A. S. "Testing Exponentiality Against NBURFR (NWURFR) and NBARFR (NWARFR) ". The Journal of The Egyptian Statistical Society, Vol. 17, No.1,  pp. 1-10, Egypt, (2001).
  7. Al-Ruzaiza, A. S. "Test for New Better than Used in Average at Specific Interval Based on the Total Time on Test Transform". Egyptian Computer Science Journal, Vol. 23, No. 1,  pp. 71-82, Egypt, (2001).
  8. El-Gohary A. and Al-Ruzaiza, A. S. "Optimal Control of the Equilibrium State of a Prey-Predator Model". Nonlinear Dynamics, Psychology, and Life Sciences, Vol. 6, No. 1,  pp. 27-36, USA, (2002).
  9. Al-Ruzaiza A. S., Hendi M. I. And Abu-Youssef S. E. "A Note on Moments Inequalities for the Harmonic New Better than Used in Expectation Property with Hypothesis Testing Application". Journal of Nonparametric Statistics Vol. 15(3),  pp. 267-272, USA, (2003).
  10. El-Gohary A. and Al-Ruzaiza, A. S. "Optimal Control of Non-Homogenous Prey-Predator Models During Infinite and Finite Time Intervals". Applied Mathematics and Computation, 146, pp. 495-508, USA, (2003).
  11. Al-Ruzaiza, A. S. "Tests for Exponentiality Against Harmonic New Better than Used in Expectation Property of Life Distributions". International Journal of Reliability and Applications, Vol. 4, No.4,  pp. 171-181, Korea, (2003).
  12. Ammar M. Sarhan, A. S. Al-Ruzaiza, I.A. Alwasel and  Awad I. El-Gohary "Reliability Equivalence of a Series-Parallel System". Applied Mathematics and Computation, 154, pp. 257-277, USA, (2004).
  13. Al-Ruzaiza, A. S. "Optimal Control of Stationary State of Production Inventory Models". International Journal of Applied Mathematics, Vol. 16, No.2,  pp. 211-225, Bulgaria, (2004).
  14. Al-Ruzaiza, A. S. and Abu-Youssef S. E. "Tests for Exponentiality Against Harmonic New Better than Used in Expectation Property of Life Distributions Using Kernel Method". International Journal of Reliability and Applications, Vol. 6, No.1,  pp. 1-12, Korea, (2005).
  15. Al-Ruzaiza, A. S. and Ammar M. Sarhan "Estimators for Parameters Included in Cold Standby Systems with Imperfect Switches". International Journal of Reliability and Applications, Vol. 6, No.2,  pp. 65-78, Korea, (2005).
  16. Al-Ruzaiza, A. S. and Abu-Youssef S. E. "A Moment Inequality for Harmonic Used Better than Aged in Expectation in Upper Tail (HUBAEUT) Class of Life Distributions with Hypothesis Testing Application". Journal of The Egyptian Statistical Society, Vol. 22, No.1,  pp. 1-19, Egypt, (2006).
  17. Al-Ruzaiza, A. S. "Nonparametric Test for Harmonic Used Better than Aged in Expectation in Tail (HUBAET) Class of Life Distributions". Journal of The Egyptian Statistical Society, Vol. 22, No.1,  pp. 20-37, Egypt, (2006).
  18. El-Gohary A. and Al-Ruzaiza, A. S. "Chaos and Adaptive Control in Two Prey, One Predator System with Nonlinear Feedback". Chaos, Solitons and Fractals, Vol. 34, No.2,  pp. 443-453, UK, (2007).
  19. Al-Ruzaiza, A. S. and Awad El-Gohary "A New Class of Positively Quadrant Dependent Bivariate Distributions with Pareto". International Mathematical Forum, Vol. 2, No.26,  pp. 1259-1273, Bulgaria, (2007).
  20. Mustafa A., Sarhan A. M. and Al-Ruzaiza A. S. "Reliability Equivalence of a Parallel-Series System". Pakistan Journal of Statistics,  Vol. 23(3), pp. 241-255, Pakistan, (2007).
 

King   Saud University. All rights reserved, 2007 | Disclaimer | CiteSeerx